Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

Yu. P. Agafonov

  • Yu. P. Agafonov, Generalized estimate of the MHD pump reliability, Vol. 21, No. 2, 113-123, 1985; English translation: Magnetohydrodynamics, Vol. 21, No. 2, 195-199, 1985 [PDF] [PDF]


Copyright: Institute of Physics, University of Latvia
ISSN (electronic edition): 1574-0579; ISSN (printed edition): 0024-998X